# SDR UALA2012041502289

- Difficulty date: April 12, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 56,635 hours, 15,854 cycles
- Engine: Pwa PW2037
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Selector
- Part number: 1305027
- Part serial: 71
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN ALTITUDE AUTO 1 STATUS MESSAGE WILL NOT CLEAR.  REPLACED FAULTING SELECTOR DURING CABIN PROCEDURE BITE TEST, REPLACED CABIN PRESSURE SELECTOR PER MM, OPS CHECKED GOOD.
